MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 95MM; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11.0MM TI HELICAL BLADE 95MM; ROD, FIXATION, INTRAMEDULLARY
Model Number 456.304
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id: (b)(6).Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Part 456.304, lot h522104: date of manufacture: december 21, 2017.Place of manufacture: (b)(4).A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 11.0mm ti helical blade 95mm non-sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no non-conformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision on (b)(6) 2018 to remove the originally implanted titanium helical blade, since it was too long and was protruding out of the patient's bone, and was replaced with a 20mm shorter helical blade.There was also delayed healing and discomfort reported.There was no surgical delay reported.The procedure was successfully completed with unknown patient outcome.This is report 1 of 1 for (b)(4).

Brand Name
11.0MM TI HELICAL BLADE 95MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7685801
Report Number2939274-2018-52867
Device Sequence Number634524
Product Code HSB
UDI-Device Identifier10886982226693
UDI-Public(01)10886982226693
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number456.304
Device Catalogue Number456.304
Device Lot NumberH522104
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2018
Initial Report FDA Received Date07/13/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient Weight77